# SDR AALA20072464

- Difficulty date: December 17, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T689/17DEC - NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND NOSE GEAR PISTON FLAT DUE TO DAMAGE TO STRUT CYLINDER.  REPLACED UPPER AND LOWER NOSE LANDING GEAR STRUTS AND SERVICED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
